| Catalog Number |
ER420 |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 2/24/2026 d4 batch # unk b3: only event year known: 2026 attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during a sleeve gastrectomy the clip had problem with the alignment, it is overlapping and not well formed.Was surgery delayed due to the reported event? --> yes, if yes, number of minutes: --> 3-4 minutes, action taken when event occurred? --> open a new one , was procedure successfully completed? --> yes, patient status/ outcome / consequences --> no patient involvement.